training

Discussion in 'Cycling Training' started by bike mike, Dec 11, 2008.

  1. bike mike

    bike mike New Member

    Joined:
    Aug 9, 2006
    Messages:
    3
    Likes Received:
    0
    Have a problem doctor cannot answer. I go along in a training program and will come to a time were on my skin will fill as if have sun burn on skin front and back of shoulder or belly on right side always. 2days after this happens fill tired and power output goes down will last for 2 weeks to 4 weeks. happens about 2 times a year. This just sucks.
     
    Tags:


  2. Yojimbo_

    Yojimbo_ Well-Known Member

    Joined:
    Apr 17, 2005
    Messages:
    1,098
    Likes Received:
    49
    Geeze. If your doctor can't solve it, why would you think a bunch of anonymous cycling geeks could?

    Go find another doctor. Maybe a dermatologist this time around.
     
  3. Piotr

    Piotr New Member

    Joined:
    Jan 29, 2007
    Messages:
    794
    Likes Received:
    0
    Do you take any supplements? Some may cause allergies that you weren't aware of before.
     
  4. frenchyge

    frenchyge New Member

    Joined:
    Apr 3, 2005
    Messages:
    4,687
    Likes Received:
    4
    Riding in a radioactive testing area?
     
  5. Piotr

    Piotr New Member

    Joined:
    Jan 29, 2007
    Messages:
    794
    Likes Received:
    0
    Since Frenchy already went there...

    [​IMG]

    I bet he can help you. :D
     
  6. dhk2

    dhk2 Active Member

    Joined:
    Aug 8, 2006
    Messages:
    2,214
    Likes Received:
    39
    As an anonymous cycling geek, my only guess is Shingles. It's a latent herpes infection, left over from Chicken Pox. Do some online research to see how your symptoms compare. But agree a trip to a specialist is in order next time.
     
  7. Steve_B

    Steve_B New Member

    Joined:
    Dec 31, 2006
    Messages:
    750
    Likes Received:
    0
    It comes out because you have compromised your immunity system. Training can do that if it's hard and long enough.

    My father and a riding buddy of mine had shingles this year. Good guess but I got the impression that the rash would just be there forever and unless you sought a course of antibiotics, it wouldn't just fade away on its own. My riding friend ended up taking 6 weeks off.
     
  8. Steve_B

    Steve_B New Member

    Joined:
    Dec 31, 2006
    Messages:
    750
    Likes Received:
    0
    Also a good guess. I have heard of people taking so much St. John's Wort (to make them VERY happy :)) that they developed a photosensitivity on their skin, in other words, when exposed to sunlight, their skin itched terribly or things like that. It's well documented in humans taking supplements and in animals that eat the wild SJW plant in the countryside.
     
Loading...
Loading...